Quick question of my anti depressant, Im 17 and Ive been taking 75mg of effexor once a day for about..4-5 days now. Its says it may cause drowsiness, but for the past couple of days Ive been a bit more then just drowsy; ive been wanting to nap all the time it seems and I get 8-9 hours of sleep because it makes me tired. Is this normal for just starting this anti depressant? or was I just prescribed to much?
Eight to nine hours of sleep is great! But if it's interfering with your day-to-day life call your prescribing doctor. When we start a new medication there is a one to two week adjustment period so they expect and want to hear from us as to how we're doing during this time. Give your doc a quick call if just to ease your mind. Happy Holidays!
I take it usually around dinner time because it needs to be taken with food and for the reason it makes me sleepy; It helps keep my sleep patterns normal now. Have a follow up the 29th so ill bring that up.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.